Alert archive / South Carolina / Heat Advisories in 2005

Heat Advisory 2, NWS Columbia, SC

July 25, 200516 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this heat advisory at Jul 25, 2005, 3:49 AM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Jul 25, 2005, 1:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2005, 3:49 AM EDT (07:49 UTC)
In effect from
Jul 25, 2005, 1:00 PM EDT
Expired
Jul 25, 2005, 7:00 PM EDT
In force
6 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2005-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2005-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 250749
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
349 AM EDT MON JUL 25 2005


SCZ015-251600-
/X.NEW.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
/X.CON.KCAE.AS.Y.0002.050725T1600Z-050726T0000Z/
LANCASTER-
INCLUDING THE CITIES OF...LANCASTER...ELGIN
349 AM EDT MON JUL 25 2005

...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

AN AIR STAGNATION ADVISORY AND HEAT ADVISORY HAVE BEEN POSTED
FOR THE SOUTH CAROLINA COUNTY OF LANCASTER.

THE NORTH CAROLINA DIVISION OF AIR QUALITY OZONE FORECAST TODAY
FOR THE GREATER CHARLOTTE REGION...WHICH INCLUDES LANCASTER
COUNTY...IS IN THE ORANGE CATEGORY. THIS CATEGORY IS UNHEALTHY
FOR SENSITIVE GROUPS. THIS MEANS THAT ACTIVE CHILDREN AND
ADULTS... AND PEOPLE WITH RESPIRATORY DISEASE...SUCH AS
ASTHMA...SHOULD LIMIT PROLONGED OUTDOOR EXERTION.

HIGH TEMPERATURES TODAY IN LANCASTER COUNTY WILL BE IN THE UPPER
90S. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT
IN HEAT INDEX VALUES NEAR 105 THIS AFTERNOON. A HEAT ADVISORY HAS
BEEN POSTED FOR THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.

$$

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-251600-
/X.NEW.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-MCCORMICK-
NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-
LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...
MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...EDGEFIELD...
JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...CAYCE...
LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
349 AM EDT MON JUL 25 2005

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

HIGH TEMPERATURES TODAY IN CENTRAL SOUTH CAROLINA AND THE CENTRAL 
SAVANNAH RIVER AREA OF GEORGIA WILL BE IN THE UPPER 90S. THESE 
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT IN HEAT INDEX 
VALUES NEAR 105 THIS AFTERNOON. A HEAT ADVISORY HAS BEEN POSTED FOR 
THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.

$$
2 follow-up statements
000 
WWUS72 KCAE 251028
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
628 AM EDT MON JUL 25 2005

SCZ015-252300-
/X.CON.KCAE.AS.Y.0002.050725T1600Z-050726T0000Z/
/X.CON.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
LANCASTER-
INCLUDING THE CITIES OF...LANCASTER...ELGIN
628 AM EDT MON JUL 25 2005

...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

AN AIR STAGNATION ADVISORY AND HEAT ADVISORY HAVE BEEN POSTED
FOR THE SOUTH CAROLINA COUNTY OF LANCASTER.

THE NORTH CAROLINA DIVISION OF AIR QUALITY OZONE FORECAST TODAY
FOR THE GREATER CHARLOTTE REGION...WHICH INCLUDES LANCASTER
COUNTY...IS IN THE ORANGE CATEGORY. THIS CATEGORY IS UNHEALTHY
FOR SENSITIVE GROUPS. THIS MEANS THAT ACTIVE CHILDREN AND
ADULTS... AND PEOPLE WITH RESPIRATORY DISEASE...SUCH AS
ASTHMA...SHOULD LIMIT PROLONGED OUTDOOR EXERTION.

HIGH TEMPERATURES TODAY IN LANCASTER COUNTY WILL BE IN THE UPPER
90S. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT
IN HEAT INDEX VALUES NEAR 105 THIS AFTERNOON. A HEAT ADVISORY HAS
BEEN POSTED FOR THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.


$$

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-252300-
/X.CON.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-MCCORMICK-
NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-
LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...
MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...EDGEFIELD...
JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...CAYCE...
LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
628 AM EDT MON JUL 25 2005

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

HIGH TEMPERATURES TODAY IN CENTRAL SOUTH CAROLINA AND THE CENTRAL 
SAVANNAH RIVER AREA OF GEORGIA WILL BE IN THE UPPER 90S. THESE 
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT IN HEAT INDEX 
VALUES NEAR 105 THIS AFTERNOON. A HEAT ADVISORY HAS BEEN POSTED FOR 
THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.

$$
000 
WWUS72 KCAE 251553
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1145 AM EDT MON JUL 25 2005

SCZ015-252300-
/X.CON.KCAE.AS.Y.0002.050725T1600Z-050726T0000Z/
/X.CON.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
LANCASTER-
INCLUDING THE CITIES OF...LANCASTER...ELGIN
1145 AM EDT MON JUL 25 2005

...AIR STAGNATION ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

AN AIR STAGNATION ADVISORY AND HEAT ADVISORY HAVE BEEN POSTED
FOR THE SOUTH CAROLINA COUNTY OF LANCASTER.

THE NORTH CAROLINA DIVISION OF AIR QUALITY OZONE FORECAST TODAY
FOR THE GREATER CHARLOTTE REGION...WHICH INCLUDES LANCASTER
COUNTY...IS IN THE ORANGE CATEGORY. THIS CATEGORY IS UNHEALTHY
FOR SENSITIVE GROUPS. THIS MEANS THAT ACTIVE CHILDREN AND
ADULTS... AND PEOPLE WITH RESPIRATORY DISEASE...SUCH AS
ASTHMA...SHOULD LIMIT PROLONGED OUTDOOR EXERTION.

HIGH TEMPERATURES TODAY IN LANCASTER COUNTY WILL BE IN THE UPPER
90S. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT IN 
HEAT INDEX VALUES AROUND 105 THIS AFTERNOON. A HEAT ADVISORY HAS 
BEEN POSTED FOR THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.


$$

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-252300-
/X.CON.KCAE.HT.Y.0002.050725T1700Z-050725T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-CHESTERFIELD-MCCORMICK-
NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-
LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...CHERAW...PAGELAND...
MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...EDGEFIELD...
JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...CAYCE...
LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
1145 AM EDT MON JUL 25 2005

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

HIGH TEMPERATURES TODAY IN CENTRAL SOUTH CAROLINA AND THE CENTRAL 
SAVANNAH RIVER AREA OF GEORGIA WILL BE IN THE UPPER 90S. THESE 
TEMPERATURES COMBINED WITH HIGH HUMIDITIES WILL RESULT IN HEAT INDEX 
VALUES AROUND 105 THIS AFTERNOON. A HEAT ADVISORY HAS BEEN POSTED 
FOR THIS AFTERNOON.

A STRONG UPPER-LEVEL HIGH PRESSURE SYSTEM HAS LIMITED CLOUDINESS AND 
HELPED CAUSE THE HIGH TEMPERATURES. THIS SYSTEM WILL REMAIN OVER THE 
REGION TUESDAY BUT WEAKEN SOMEWHAT WEDNESDAY. 

A HEAT ADVISORY WILL LIKELY BE NEEDED AGAIN TUESDAY AND WEDNESDAY. 
HEAT INDEX VALUES OF 105 TO 110 ARE EXPECTED TUESDAY...AND VALUES 
AROUND 105 ARE EXPECTED WEDNESDAY. IT WILL REMAIN SEASONABLY 
HOT...BUT HEAT INDEX VALUES LESS THAN 105 DEGREES SHOULD OCCUR
DURING THE REST OF THE WEEK.

YOU SHOULD LIMIT OUTDOOR EXPOSURE. BE VERY CAREFUL TO AVOID OVER
EXERTION...AND DRINK PLENTY OF FLUIDS. IF POSSIBLE...OUTDOOR WORK 
SHOULD EITHER BE POSTPONED...OR PERFORMED DURING THE EARLY MORNING 
HOURS.

$$


VAUGHAN

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this heat advisory went out at Jul 25, 2:33 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 25, 2:33 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
233 AM EDT MON JUL 25 2005

.SHORT TERM (TODAY THROUGH TUESDAY)...
MID-LEVEL CAPPING AND SHALLOW MOISTURE SHOULD HELP SUPPRESS
THUNDERSTORMS TODAY AND TUESDAY. THE MAIN FORECAST PROBLEM WILL BE
THE HEAT. TEMPERATURES SHOULD BE HOTTER TODAY AND TUESDAY BECAUSE OF
THE H5 HIGH MOVING INTO THE REGION AND THE LOW-LEVEL FLOW BECOMING
SOMEWHAT DOWNSLOPE INSTEAD OF NORTHEAST. GUIDANCE TEMPERATURES HAVE
BEEN RUNNING TOO HOT LATELY...PROBABLY BECAUSE OF THE HIGH SOIL
MOISTURE. PLAN TO LOWER THE GUIDANCE CONSENSUS BASED ON RECENT
VERIFICATION. HEAT INDEX VALUES SHOULD BE CLOSE TO THE HEAT ADVISORY
CRITERIA TODAY AND WILL LIKELY EXCEED THE CRITERIA TUESDAY AS THE H5
HIGH MOVES OVER THE FORECAST AREA. EXPECT HEAT INDEX VALUES AROUND
105 TODAY AND 105 TO 110 TUESDAY. PLAN TO ISSUE A HEAT ADVISORY
FOR TODAY.
&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
MODELS APPEAR TO SHOW AN INCREASE IN MOISTURE WEDNESDAY AHEAD OF
THE APPROACHING COLD FRONT. H5 RIDGING SHOULD LIMIT THUNDERSTORM
COVERAGE. THE SLIGHT CHANCE MOS POPS APPEAR REASONABLE WEDNESDAY. THE
THUNDERSTORM CHANCE APPEARS BETTER DURING THE REST OF THE FORECAST
PERIOD WITH THE FRONT STALLED NEAR THE AREA.
&&

.AVIATION...
PATCHY FOG AS WELL AS SOME STRATUS MAY DEVELOP EARLY THIS MORNING
WHICH MAY LEAD TO MVFR CONDITIONS IN A FEW LOCATIONS. AGS MAY HAVE
VISIBILITIES OF 2-3 MILES THIS MORNING UNTIL AROUND 13Z. SCATTERED
CUMULUS THIS AFTERNOON DISSIPATING BY 00Z.
&&

.FIRE WEATHER...
SMOKE MANAGEMENT COORDINATION
TODAY   W 7 5000
TUESDAY W 4 6000
&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY TODAY ENTIRE AREA...AIR STAGNATION ADVISORY TODAY
     LANCASTER COUNTY
GA...HEAT ADVISORY TODAY ENTIRE AREA.

&&

05/05/22
Hazardous weather outlook, Jul 24, 5:00 AM EDT, 22 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
500 AM EDT SUN JUL 24 2005

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-250900-
AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC-
CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC-
LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA-
NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC-
SUMTER SC-
500 AM EDT SUN JUL 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...
AFTERNOON HEAT INDEX VALUES WILL BE AROUND 105 MONDAY THROUGH
WEDNESDAY. A HEAT ADVISORY MAY BE NEEDED FOR THOSE DAYS.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:11 PM EDTHeat AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more28 hr

Nearby

Heat Advisories in South Carolina, 2005Heat Advisories in Georgia, 2005Every heat advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.